# SDR AALA202011029020

- Difficulty date: October 29, 2020
- Submitted: November 3, 2020
- Operation: Air carrier
- Aircraft: N766AN
- Make and model: Boeing 777223
- Aircraft serial: 32880
- Aircraft time: 68,182 hours, 8,376 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Strap
- Condition: Out Of Position
- Location: R3 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANACE.  RED STRAP COVERING SLIDE PRESSURE INDICATOR AT DOOR 3R.  REPOSITIONED RED STRAP AND INSTALLED BUSTLE, IAW AMM 52-11-25.
